# SDR SWAA2024041875908

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,715 hours, 35,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY DOOR LIGHT BY THE L2 DOOR IS INOP.  RELAMPED EXTERIOR EMERGENCY DOOR LIGHT BY THE L2 DOOR. OPS CHECK IS GOOD. REF. AMM 33-51-03
